# SDR AU980679

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 83231020003
- Condition: Fractured
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AFT MAIN LANDING GEAR DOOR OPEN ASSIST SPRING BROKEN.
